You can copy/paste HTML codes anywhere you like, for example in homepage, or even other sites

XML A Successive Numerical Scheme for Some Classes of Volterra-Fredholm Integral Equations
A. Hashemi Borzabadi , M. Heidari
Abstract -   Full Text (PDF)
XML Mangasarian-Fromovitz and Zangwill Conditions For Non-Smooth Infinite Optimization problems in Banach Spaces
N. Kanzi
Abstract -   Full Text (PDF)
XML A Generalized Singular Value Inequality for Heinz Means
A. Sheikh Hosseini
Abstract -   Full Text (PDF)
XML Free Extended BCK-Module
R. A. Borzooei , S. Saidi Goraghani
Abstract -   Full Text (PDF)
XML Lie Ideals and Generalized Derivations in Semiprime Rings
V. De Filippis, N. Ur Rehman , A. Z. Ansari
Abstract -   Full Text (PDF)
XML p-Analog of the Semigroup Fourier-Steiltjes Algebras
M. Shams Yousefi
Abstract -   Full Text (PDF)
XML Generalized Douglas-Weyl Finsler Metrics
M. H. Emamian, A. Tayebi
Abstract -   Full Text (PDF)
XML On the Elliptic Curves of the Form $y^2 = x^3 − pqx$
H. Daghigh , S. Didari
Abstract -   Full Text (PDF)
XML Generalized Degree Distance of Strong Product of Graphs
K. Pattabiraman , P. Kandan
Abstract -   Full Text (PDF)
XML $EL^2$–hyperstructures Derived from (Partially) Quasi Ordered Hyperstructures
S. H. Ghazavi, S. M. Anvariyeh , S. Mirvakili
Abstract -   Full Text (PDF)
XML On the Computational Complexity of the Domination Game
S. Klavzar , G. Kosmrlj, S. Schmidt
Abstract -   Full Text (PDF)
XML ABSTRACTS IN PERSIAN - Vol. 10, No. 2
Name of Authors in This Volume
Abstract -   Full Text (PDF)
Back to Original Issue


© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb